# SDR SWAA2017103017432

- Difficulty date: October 12, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON SHIELD CORRODED BETWEEN BS 420 TO 440, RBL 22.   R & R THE SHIELD IAW AND DWG.
